# SDR CALA2025041103702

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N54161
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) STRINGER HAS A DENT STA 1300 TO 1320 LBL 2.75.   STRINGER FROM STA 1280 TO 1340 WAS REPAIRED DUE TO SRM B757-200 53-00-53 DOES NOT PERMIT DENT ON FLOOR STRINGER, AREA WAS REPAIR ED IAW B757-200 SRM 51-70-12 DETAIL VII
